# SDR CALA0400680

- Difficulty date: October 19, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 55,077 hours, 28,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 6546801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER AFT FLANGE OF CABIN FLOORBOARD CORRODED AT NUT PLATE HOLE, STA 360, RBL 2.  THE CORROSION WAS REMOVED AND A REPAIR STRAP WAS INSTALLED IAW SRM 53-00-51.
